# SDR ASAA0956190

- Difficulty date: July 9, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 6,673 hours, 1,880 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16NP9F
- Condition: Faulty
- Location: Hf Comm
- Part time: 7,063 hours, 1,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF NR 2 RECEIVES ONLY WILL NOT TRANSMIT.  DIVERSION TIME 1 HOUR 38 MINUTES.  CHANGED NR 2 HF T/R.  OPS NORMAL.  REF MM 23 11 21.
